MathSciNet Relay Station
MathSciNet bibliographic data
MR1219733 46L80 (19K99 46H99 46L87 46M20)
Phillips, N. Christopher; Schweitzer, Larry B. Representable $K$-theory of smooth crossed products by ${\bf R}$ and ${\bf Z}$. Trans. Amer. Math. Soc. 344 (1994), no. 1, 173–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement